# SDR CALA2021033000386

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 23,132 hours, 8,391 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Condition: Defective
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN FLAPS WERE SELECTED TO 15 THE  FLAPS STOPPED AT 10 DEGREES RAN QRH MOVED FLAPS TO 15 ALT S ITEM LOCKED UNLOCKING LOGPAGE FOR SIGNOFF. UNLOCKING LOG PAGE UNLOCKING LOGPAGE T/S I.A.W. FIM. 27-51-00-810-836, FOUND EXISTING FAULT MSG.# 27-51427(ALSO ON AT LEAST 10 LEGS).FOLLOWED TO FIM 27-51-00-810-819, PERFORMED T.E. FLAP LOAD RELIEF GROUND TEST I.A.W. M.M.27-51-00-810-803 FOUND FLAP CONTROL LEVER POSITION SENSOR T538 ABOVE THE UPPER LIMIT. ADJUSTED SENSOR I.A.W. M.M. 27-51-06-730-802, ALL WITHIN LIMITS & NO EXISTING FAULTS. 27-51-06-820-802. PEFORMED SENSOR SYS. TEST I.A.W. M.M.
